# SDR DALA2018100505896

- Difficulty date: October 4, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 68,406 hours, 50,180 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Spring
- Condition: Broken
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR, HIDDEN CRACK: IN REF AMDS 5350-01077-0101 STEP 2. BROKEN SPRING OF TAILCONE EMERGENCY RELEASE MECHANISM AT AFT PASSENGER DOOR UPPER DOOR JAMB. SPRING OF TAILCONE EMERGENCY RELEASE MECHANISM AT AFT PASSENGER DOOR UPPER DOOR JAMB WAS REPLACED PER MD-88 AMM 53-53-02-201.(LP0770185)
